Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

On MR Met for PCOS. Why is period delayed?

hi... i am lakshmi from Bangalore... i have PCOS problem ..i found it 2 months suggested to take MR Met tablet daily. i am taking it from last 1.5 months. i did not get my period till now. it is already 1.5months.. before taking tablets for PCOS, my period used to come for every 35 days, but this time it got delayed. is this because of the tablets taking for PCOS?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi. PCOS is a problem with hormone levels and is associated with obesity and increased insulin resistance.Metformin in your case is given to reduce insulin resistance and probably to shed wt.It has not delayed your period rather PCOS itself causes irregular periods. First you take a withdrwl now after ruling out pregnancy and then start tab. krimson 35 for regulation of cycle and improvement of symptoms of PCOS.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor